# SDR DALA2022053103798

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 65,748 hours, 8,781 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Surges
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 AIRCRAFT LURCHES FORWARD WHEN SETTING BRAKES TAKES SEVERAL SECONDS TO GO FROM NORMAL BRAKE TO ALTERNATE BRAKES. CORRECTIVE ACTION: R/R THE BLUE HYD ASSOCIATED PARKING VALVE PER A330 AMM 32-45. PERFORMED OPERATION CHECK AND OKAY PER A330 AMM 32-45. NO LEAKAGE NOTED. (8684646)
